# SDR IPXA09554831

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - L2 WINDOW AIR LEAK IN FLIGHT.  T/S PER FIM 56-11-53-4 TO L2 WINDOW.  R&R L2 WINDOW SEAL PER MM 56-11-53-4 UP TO AND INCLUDING STEP 4(J) PAGE 2 NEEDS STEPS 4K THROUGH M. COMPLETED INSTALLATION PER MM 56-11-53-4.
